British Skin Foundation


Skin Rash

Join the conversation here

Moderator: talkhealth

Post Reply
2 posts
huntard1993
Posts: 1
Joined: Wed Aug 14, 2019 8:53 am
Quote

by huntard1993 on Wed Aug 14, 2019 8:59 am

Skin Rash

Hey I have had these marks n my leg for about a month now, I have a few on my back also. They started of red but now are a slightly darker colour than my skin now.

I have an appointment booked but thought i'd ask her for some insight. I was using Clotrimazole 1% w/w cream at the time when these appeared - am unsure if this is a side affect of that.

any advice would be helpful =)

User avatar
talkhealth
Posts: 1687
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Wed Aug 14, 2019 9:15 am

Re: Skin Rash

Hi huntard1993

Thank you for your post. I would appear that the medication you have been taking one of the side effects can be a skin rash and redness of skin. It is good that you have an appointment booked to get this checked though. Please let us know how you get on.

Kind regards
talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

Post Reply
2 posts